PANADOL MIGRESTOP FILM TABLET contains 250 mg of paracetamol (acetaminophen) 250 mg of acetylsalicylic acid and 65 mg of caffeine as the active ingredient Panadol migrestop works as a pain reliever and anti pyretic paracetamol provides pain relieve and antipyretic effect while acetylsalicylic acid has the both mentioned effect while adding an extra anti inflammatory effect . caffeine is a stimulant that helps the pain relievers to absorb faster and increases their effectiveness . Panadol migrestop is used for mild to moderate migraine headaches . and for moderate pain and fever in adults
PANADOL MIGRESTOP FILM TABLET
For getting informed about this product’s price, please send us your inquiry.
(GLAXOSMITHKLINE – IRLANDA)
|Generic Name (Turkey) (Etkin Madde)||
Each film tablet contains 250 mg paracetamol, 250 mg acetyl salicylic acid and 65 mg caffeine.